I recently started taking optimum's opti-men multi-vitamin. I take it first thing in the morning with my breakfast. I have been taking this close to a week now and every night I have had insomnia. I go to sleep fine but wake a few hours later like it is time to get up when in fact I have several more hours of sleep left. I have a hard time getting back to sleep at this point. Traditionally I have no problem sleeping from when I put my head to the pillow until time to wake up. As far as I know this is the only new change to my diet.
Has anyone experienced anything similar with this product?
Thread: Optimum Opti-Men & insomnia
05-01-2012, 06:23 PM #1
Optimum Opti-Men & insomnia
05-03-2012, 05:11 PM #2
- Join Date: Apr 2012
- Location: Toronto, ON, Canada
- Age: 28
- Stats: 5'9", 154 lbs
- Posts: 60
- Rep Power: 0
05-03-2012, 05:49 PM #3
05-03-2012, 08:08 PM #4
- Join Date: Nov 2010
- Location: Fresno, California, United States
- Stats: 6'1", 211 lbs
- Posts: 729
- Rep Power: 1125
I've taken Opti-Men and I had no side effects what so ever. It actually gave me more energy, but I guess it will react differently to everyone."There are plenty of difficult obstacles in your path, don't allow yourself to become one of them."
Sponsored Nutrabolics Test-Tropin Stack!: http://forum.bodybuilding.com/showthread.php?t=145178111 (COMPLETED!)
Universal Hawaiian Pump Torrent Review!: http://forum.bodybuilding.com/showthread.php?t=144694171
Gaspari SizeOn Pre-Contest Review!: http://forum.bodybuilding.com/showthread.php?t=144834941
*Many more reviews*
05-04-2012, 08:36 AM #5
- Join Date: Jan 2012
- Location: Decatur, Texas, United States
- Age: 21
- Stats: 5'5", 160 lbs
- Posts: 3
- Rep Power: 0
I have actually had the same thing happen to me. But I don't think it is because of the supplement Opti-Men. I have actually changed my diet, my workout routine and I am also taking different supplement. So I am assuming it is because of the other supplement I am using.
11-12-2014, 11:19 PM #6
- Join Date: Sep 2013
- Location: Riga, Riga, Latvia
- Age: 31
- Stats: 6'4", 224 lbs
- Posts: 62
- Rep Power: 27
I yesterday got opti men + alpha jym taked optimen and alpha jym testosterone booster in evening with meal and after 2h ZMA this was worst sleep in past 3 weeks since taking creatine which caused insomnia as well.
There are 3 options now:
1. Opti men multi caused this I took evening with meal (there is ginseng in these vitamins ginseng caused me insomnia in past but in these multi it seems in low dose 50mg but that is with lot of other stuff)
2. Alpha jym caused this.
3. ZMA is not effective at all for sleep.
I have taken always in last year something to help me sleep valerian tea or chamomile tea + honey. So assuming ZMA is not effective at all for sleep for me and since I did not take any tea this could be one reason.
but after taking vitamins and alpha jym yesterday evening my heart started to beat little bit more. So I think that either vitamins caused insomnia or alpha jym.
So now I will rule out all reasons one by one.
Today not take multis and alpha jym only ZAM before sleep.
If sleep will be good take 1st multis in the morning
if still ok take multis in the morning and evening
if still ok take alpha jym in morning
if still ok take alpha jym also in evening.
11-16-2014, 05:39 PM #7